What causes painful and itchy bumps on face after using Olay total effects?

default
Posted on Thu, 12 Mar 2015 in Skin Hair and Nails
Question: I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.
doctor
Answered by Dr. Hardik Pitroda 38 minutes later
Brief Answer:
Use non-comedogenic products

Detailed Answer:
Hello,
Thank you for writing to us on HCM.
Use of cosmetics like Olay day and night cream can often to clogging of pores and thus lead to type of acne called acneiform eruptions.
Acneiform eruptions can be treated by applying topical medications like clindamycin, benzoyl peroxide or retinoids like adapalene/tretinoin.
As of now I would suggest you to avoid any further use of Olay products.
For regular use you can use dermatologically tested products like Cetaphil cleansing lotion and Restyane day and Night cream.
Let me know if you require any more assistance from my side.
Thank you
Dr Hardik Pitroda
M.D Dermatology
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Hardik Pitroda

Dermatologist

Practicing since :2010

Answered : 1489 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  

Recent questions on  Tretinoin

doctor1 MD

To treat my acne, late last year I applied Tretinoin cream to my face. Soon after applying the cream I went outside and exposed my face to the...

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package....

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild...

doctor1 MD

Some area of my face skin has black patches. I used to not have it before. The remaining face skin is soft smooth and young. Please help in...

doctor1 MD

Hi I have something that appears to be a cyst on my face. It has been around for 20 days. Would you recommend that i see a dermatologist and...

doctor1 MD

Sir,I am Mala Singha,a habitant of Kolkata.The colour of my throat and face is very black.Many people laugh for this.I want to become clean as soon...

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2